# SDR SWIA202005210872

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR SILL UPPER SURFACE CORRODED CORRODED IN MULTIPLE AREAS FROM FS 409+128 TO FS 559.00.   (C-CHECK) RO 5/16/2020   PERFORMED A MAJOR REPAIR TO THE  R/H CABIN FLOOR SILL FROM F.S. 409+128 TO F.S. 559.00 IAW BOMBARDIER REO.  COMPLETED STRUCTURAL REPAIR RII TASK CARD.  FORM M-337 IS ATTACHED.
